# SDR CA070808001

- Difficulty date: August 7, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 374 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Tailpipe
- Part time: 609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION.  AD CF90-03R2 BEING ACCOMPLISHED, A LARGE CRACK WAS FOUND AT THE TAILPIPE ATTACHMENT POINT, IN THE MUFFLER SUB-ASSY.  IT WAS DIFFICULT TO DETERMINE ROOT CAUSE OF CRACK ORIGINATION, BUT POSSIBLE CAUSE WAS IMPACT WITH FOREIGN OBJECT WHEN AIRCRAFT LANDED IN AN UNPREPARED LANDING AREA.  MUFFLER SUB-ASSEMBLY P/N C169-32 REPLACED WITH NEW ASSY, SAME P/N, A/C RELEASED FOR CONTINUED OPERATION (TC# 20070808001)
